Jump to content

Search the Community

Showing results for tags 'Been struggling'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • The commons
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Found 1 result

  1. Hi all, I have been struggling off and on over the last 14 years with what I thought was anxiety the whole time, but am now realizing it was more likely withdrawal from stopping antidepressants too quickly. The first SSRI I was put on was Paxil. I tapered off after 7 months because I never really liked the idea of being on an antidepressant. I started having anxiety a few months later and was switched to 50 mg of Zoloft. I tried multiple times over the next 13 or so years to stop Zoloft, but the anxiety always returned, so back on I would go. In the fall of 2015 I had a return of anxiety after reducing the Zoloft to 25mg and tried to go back to 50, but it wasn't helping, so ended up going to 150mg before I felt relief. I again tried tapering last summer and got down to 25mg and experienced increased anxiety as well as insomnia. My doctor switched me to Lexapro last October, but it only made me more anxious, so after 10 weeks he switched me to Paxil. I got up to 20mg of Paxil for 3 weeks and wasn't feeling any better, so finally decided I had enough and wanted off the antidepressants. I started tapering at the end of January down to 15mg for 2 weeks, then 10 for 2 weeks, then to 7.5, and after about a week and a half at 7.5 started feeling really anxious again. I found this site and decided to go back up to 10mg of Paxil and stabilized for about 2 weeks and then started tapering 10%. Was doing pretty well for a couple of weeks at 9mg and then started feeling a little anxiety creep in. I talked to my doctor about switching to Prozac to make the tapering hopefully easier, so a week ago this Friday I started taking 4.5 mg each of Paxil and Prozac. I have experienced some ups and downs with anxiety since then, and am having a particularly difficult time right now. Feeling quite anxious and can't sleep. I took .5mg lorazepam tablet and am feeling a bit better, but not sure what to do now. I was going to switch to just 9mg of the Prozac and eliminate the Paxil tomorrow, but not sure if I should continue with the half and half mixture I have been doing or maybe even just go back to the Paxil alone? This just sucks so bad. I know I have probably screwed up my system so much with all of these changes and can only pray the damage is reversible. I was feeling pretty good earlier today, but then started feeling terrible as the evening went on. Haven't felt this bad in a while. Any suggestions would be greatly appreciated.
×

Important Information

By using this site, you agree to our Terms of Use.